# SDR 98ZZZX1544

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21477
- Make and model: Cessna 182P
- Aircraft serial: 18261657
- Engine: Cont O470R
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker Boss
- Condition: Failed
- Location: Nr 2 Cyl Exhaust
- Part time: 2,766 hours
- Stage of operation: CL
- Nature of condition: E, R, K
- Precautionary procedure: A

## Discrepancy

ABOUT 4 MINUTES AFTER TAKEOFF, ENGINE RAN ROUGH.  A NORMAL LANDING WAS MADE.  REMOVED COWL, NR 2 VALVE COVER HAD A 1 INCH HOLE IN IT.  REMOVED VALVE COVER AND FOUND BOTH ROCKER SHAFT FORGED BOSSES BROKEN FOR EXHAUST ROCKER SHAFT.  VALVE WAS NOT STUCK.  PUSH ROD WAS NOT BENT.  OLD AGE?
